Affordable Access

Matrix maps of statistically convergent sequences

Authors
Journal
Linear Algebra and its Applications
0024-3795
Publisher
Elsevier
Publication Date
Volume
437
Issue
12
Identifiers
DOI: 10.1016/j.laa.2012.08.001
Keywords
  • Statistical Convergence
  • Summability
  • Matrix Method

Abstract

Abstract Let A and D be two nonnegative regular matrices, and B be an arbitrary infinite matrix. We give the sufficient/necessary conditions under which the matrix map B sends A-statistically convergent bounded sequences to D-statistically convergent sequences. These give nice additions to the work of Fridy and Khan. We also provide the limit formula for such a map and evaluate the corresponding operator semi-norm. Our results generalize many well-known results.

There are no comments yet on this publication. Be the first to share your thoughts.